# SDR DALA13016350946

- Difficulty date: March 19, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Bent
- Location: Bs 256-275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT LONGERON HAT LT BETWEEN BS 256 TO 275 AT CABIN FUSELAGE STRUCTURE.    SECTION OF LONGERON WAS REPAIR AND REPLACED IAW SRM 53-02, FIG 18.
